MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Codes Material Integrity Problem (2978); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 initial reporter's address 1: (b)(6).
 
Event or Problem Description
It was reported that this device burned a fiber during a procedure and was determined that the fiber optic cable had been burned out due to misuse by the user.The procedure was completed with low power instead.There was no report of patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1 initial reporter's address 1: (b)(6).The console was not returned for analysis; however, it was serviced on site by a field service engineer (fse).The reported event of low power was not confirmed.It was confirmed that the power levels improved after stripping and trimming the burned section of the fiber tip.The condition of the blast shield and the internal lenses of each brick were also checked and found to be in good condition.Beam alignment and centering were verified, including near and far alignment tests.The equipment's performance was confirmed using a service fiber that the power levels were within manufacturer's specifications.And the user received a detailed explanation of the proper use of the laser and fibers, along with recommendations to use a microscope for fiber inspection and appropriate tools for stripping and cutting.Based on the information available, the investigation conclusion code assigned was device problem excluded.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24059946
Report Number2124215-2026-02232
Device Sequence Number9875261
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)250129(10)2029
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/17/2026
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown